中国科学院机构知识库网格
Chinese Academy of Sciences Institutional Repositories Grid
机构
采集方式
内容类型
发表日期
学科主题
筛选

浏览/检索结果: 共9条,第1-9条 帮助

条数/页: 排序方式:
Simpson's method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文  OAI收割
PHYSICA SCRIPTA, 2021, 卷号: 96, 期号: 12, 页码: 19
作者:  
Arshad, Sadia;  Saleem, Iram;  Defterli, Ozlem;  Tang, Yifa;  Baleanu, Dumitru
  |  收藏  |  浏览/下载:9/0  |  提交时间:2022/04/02
Simpson’s method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文  OAI收割
Physica Scripta, 2021, 卷号: 96, 期号: 12
作者:  
Arshad,Sadia;  Saleem,Iram;  Defterli,Ozlem;  Tang,Yifa;  Baleanu,Dumitru
  |  收藏  |  浏览/下载:12/0  |  提交时间:2022/04/02
THE ROLE OF OBESITY IN FRACTIONAL ORDER TUMOR-IMMUNE MODEL 期刊论文  OAI收割
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2020, 卷号: 82, 期号: 2, 页码: 181-196
作者:  
Arshad, Sadia;  Yildiz, Tugba Akman;  Baleanu, Dumitru;  Tang, Yifa
  |  收藏  |  浏览/下载:13/0  |  提交时间:2020/06/30
A Fourth Order Finite Difference Method for Time-Space Fractional Diffusion Equations 期刊论文  OAI收割
EAST ASIAN JOURNAL ON APPLIED MATHEMATICS, 2018, 卷号: 8, 期号: 4, 页码: 764-781
作者:  
Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Zhao, Yue
  |  收藏  |  浏览/下载:24/0  |  提交时间:2019/03/05
Finite Difference Method for Time-Space Fractional Advection-Diffusion Equations with Riesz Derivative 期刊论文  OAI收割
ENTROPY, 2018, 卷号: 20, 期号: 5, 页码: 20
作者:  
Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Al Qurashi, Maysaa Mohamed;  Tang, Yifa
  |  收藏  |  浏览/下载:34/0  |  提交时间:2018/07/30
Effects of HIV infection on CD4+ T-cell population based on a fractional-order model 期刊论文  OAI收割
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 卷号: 92, 期号: 2017, 页码: 1-14
作者:  
Sadia,Arshad;  Dumitru,Baleanu;  Weiping Bu;  Yifa Tang(唐贻发)
  |  收藏  |  浏览/下载:18/0  |  提交时间:2018/07/19
Effects of HIV infection on CD4(+) T-cell population based on a fractional-order model 期刊论文  OAI收割
ADVANCES IN DIFFERENCE EQUATIONS, 2017, 页码: 14
作者:  
Arshad, Sadia;  Baleanu, Dumitru;  Bu, Weiping;  Tang, Yifa
  |  收藏  |  浏览/下载:13/0  |  提交时间:2018/07/30
Dynamical analysis of fractional order model of immunogenic tumors 期刊论文  OAI收割
ADVANCES IN MECHANICAL ENGINEERING, 2016, 卷号: 8, 期号: 7, 页码: 13
作者:  
Arshad, Sadia;  Baleanu, Dumitru;  Huang, Jianfei;  Tang, Yifa;  Al Qurashi, Maysaa Mohamed
  |  收藏  |  浏览/下载:18/0  |  提交时间:2018/07/30
NUMERICAL AND BIFURCATIONS ANALYSIS FOR MULTI ORDER FRACTIONAL MODEL OF HIV INFECTION OF CD4(+)T-CELLS 期刊论文  OAI收割
UNIVERSITY POLITEHNICA OF BUCHAREST SCIENTIFIC BULLETIN-SERIES A-APPLIED MATHEMATICS AND PHYSICS, 2016, 卷号: 78, 期号: 4, 页码: 243-258
作者:  
Alipour, Mohsen;  Arshad, Sadia;  Baleanu, Dumitru
  |  收藏  |  浏览/下载:13/0  |  提交时间:2018/07/30